# SDR DALA2022120707885

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 29,055 hours, 11,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2525869) DURING INSPECTION FOUND CORROSION ON RH SILL BTW STA. 490 TO 500A FWD CARGO COMPARTMENT. SILL (SHIELD) RH BTW STA. 490 TO 500A FWD CARGO COMPARTMENT WAS FABRICATED PER DWG 143A8126 AND WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
